# SDR 97ZZZM783

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569JA
- Make and model: Cvac 34031
- Aircraft serial: 69
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTED IN CABIN ON LANDING.  PERFORMED ENGINE RUN, PRESSURIZATION SYSTEM ON, CABIN HEAT FULL HOT, SUPPLEMENTAL HEATER ON, AND COMPLETED ENVIRONMENTAL SYSTEM TEST.  NO SMOKE DETECTED, ALL SYSTEMS OPERATE NORMAL.  VISUAL INSPECTION OF ENGINE DRIVEN COMPRESSOR OUTLET DUCT PERFORMED, NO OIL DETECTED AIRCRAFT RELEASED.
